My wife is taking RIMSTAR for active TB. She did not have the common symptoms of TB but MT result was more than 17mm. After the medicine she feels drowsy and become insane. Is there any drug to stop this side effect. She is diabetic and also taking pyrodoxine with RIMSATR. Doctor please help me.
I am sorry to hear of your wife’s travails. Rimstar is a combination drug that contains four active ingredients (that is, four anti-TB drugs), each of which is associated with side effects. Side effects with Ethambutol, for instance, include confusion, disorientation, or hallucinations. Assuming that her TB-treatment doctor is a specialist with much experience in the treatment of TB, he/she would be the best person to consult about the side effects she is experiencing. In general, discontinuation of a drug causing adverse side effects is the course to take. Nevertheless, should one of the drugs she is taking prove to be one that she must have for treatment to be successful, an alteration in dose or another drug to ease the side effects could be an option.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.